Items where Author is "Tóbiás, András József"
Group by: Item Type | No Grouping Jump to: Article Number of items: 4. ArticleJahnel, Benedikt and Tóbiás, András József (2023) Absence of percolation in graphs based on stationary point processes with degrees bounded by two. RANDOM STRUCTURES & ALGORITHMS, 62 (1). pp. 240-255. ISSN 1042-9832 Blath, Jochen and Paul, Tobias and Tóbiás, András József (2023) A stochastic adaptive dynamics model for bacterial populations with mutation, dormancy and transfer. ALEA-LATIN AMERICAN JOURNAL OF PROBABILITY AND MATHEMATICAL STATISTICS, 20. pp. 313-357. ISSN 1980-0436 Rosati, Tommaso and Tóbiás, András József (2023) The wave speed of an FKPP equation with jumps via coordinated branching. ELECTRONIC JOURNAL OF PROBABILITY, 28. No-71. ISSN 1083-6489 Jahnel, Benedikt and Tóbiás, András József (2022) SINR percolation for cox point processes with random powers. ADVANCES IN APPLIED PROBABILITY, 54 (1). pp. 227-253. ISSN 0001-8678 |